Zur Theorie der Bessel'schen Functionen


Mathematische Annalen (1879)

  • Volume: 14, page 510-536
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lommel. "Zur Theorie der Bessel'schen Functionen." Mathematische Annalen 14 (1879): 510-536. <http://eudml.org/doc/156839>.

author = {Lommel},
journal = {Mathematische Annalen},
keywords = {Bessel functions; ordinary differential equations},
language = {ger},
pages = {510-536},
title = {Zur Theorie der Bessel'schen Functionen},
url = {http://eudml.org/doc/156839},
volume = {14},
year = {1879},

AU - Lommel
TI - Zur Theorie der Bessel'schen Functionen
JO - Mathematische Annalen
PY - 1879
VL - 14
SP - 510
EP - 536
LA - ger
KW - Bessel functions; ordinary differential equations
UR - http://eudml.org/doc/156839
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.